# SDR HYIA514NC RMLG

- Difficulty date: January 24, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N514NC
- Make and model: Cessna 402C
- Aircraft serial: 402C0514
- Aircraft time: 20,452 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Seal
- Part number: MS28775012
- Condition: Leaking
- Location: Mlg Actuator
- Component: Actuator
- Component part number: 99101386
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, ON APPROACH, AFTER GEAR EXTENSION, GEAR UNLOCK LIGHT REMAINED ILLUMINATED WITH NO RT MLG DOWNLOCK INDICATION. PERFORMED EMERGENCY EXTENSION OF LANDING GEAR, AND DECLARED AN EMERGENCY. LANDING WAS UNEVENTFUL.  MX FOUND RT MAIN GEAR DOWNLOCK SWITCH LEAKING AT ACTUATOR.  REMOVED AND REPLACED AFFECTED SWITCH SEALS.  REPLACED SEAL RETAINER AS A PRECUATIONARY MEASURE.  PERFORMED GEAR RETRACTION AND EXTENSIONS CHECKS. NO DEFECTS NOTED.  RETURNED ACFT TO SERVICE.
